Translator Disclaimer
2018 Set Mappings on 4-Tuples
Shahram Mohsenipour, Saharon Shelah
Notre Dame J. Formal Logic 59(3): 405-416 (2018). DOI: 10.1215/00294527-2018-0002

Abstract

In this article, we study set mappings on 4-tuples. We continue a previous work of Komjath and Shelah by getting new finite bounds on the size of free sets in a generic extension. This is obtained by an entirely different forcing construction. Moreover, we prove a ZFC result for set mappings on 4-tuples. Also, as another application of our forcing construction, we give a consistency result for set mappings on triples.

Citation

Download Citation

Shahram Mohsenipour. Saharon Shelah. "Set Mappings on 4-Tuples." Notre Dame J. Formal Logic 59 (3) 405 - 416, 2018. https://doi.org/10.1215/00294527-2018-0002

Information

Received: 19 September 2015; Accepted: 21 March 2016; Published: 2018
First available in Project Euclid: 26 June 2018

zbMATH: 06939328
MathSciNet: MR3832089
Digital Object Identifier: 10.1215/00294527-2018-0002

Subjects:
Primary: 03E05, 03E35

Rights: Copyright © 2018 University of Notre Dame

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 3 • 2018
Back to Top